RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Stochastics, 2017, Volume 89, Issue 1, Pages 21–37 (Mi stpr1)  

Bounds for expected maxima of Gaussian processes and their discrete approximations

Konstantin Borovkova, Yuliya Mishurab, Alexander Novikovcd, Mikhail Zhitlukhind

a School of Mathematics and Statistics, The University of Melbourne, Parkville, Australia
b Mechanics and Mathematics Faculty, Taras Shevchenko National University of Kyiv, Kyiv, Ukraine
c School of Mathematical and Physical Sciences, University of Technology Sydney, Sydney, Australia
d Steklov Institute of Mathematics, Moscow, Russia

Funding Agency Grant Number
Australian Research Council DP150102758
Russian Science Foundation 14-21-00162
The work of K. Borovkov (on Sections 1 and 2) was supported by the ARC [grant number DP150102758]; A. Novikov and M. Zhitlukhin (on Sections 3 and 4) was supported by the Russian Science Foundation [grant number 14-21-00162].


DOI: https://doi.org/10.1080/17442508.2015.1126282


Bibliographic databases:

Document Type: Article
Received: 02.08.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/stpr1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:85

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018